# SDR FDEA201106112207

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 81,029 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: ARJ7042
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 ROLLER TRAYS HAVE CORROSION, CENTER PIT BETWEEN STA 1700 TO 1781 CLEANED SURFACE CORROSION ON 3 TRAYS IAW SRM 51-21-01, VOL III.    FABRICATED ONE ROLLER TRAY IAW DWG AFJ 7001.  INSTALLED NEW TRAY IAW DWG AFJ7001.
